MathSciNet Relay Station
MathSciNet bibliographic data
MR1138095 05C80
Balakin, G. V.; Kolchin, V. F.; Khokhlov, V. I. Hypercycles in a random hypergraph. (Russian) Diskret. Mat. 3 (1991), no. 3, 102--108; translation in Discrete Math. Appl. 2 (1992), no. 5, 563–570
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement